# SDR CALA9701160

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 651784947
- Condition: Leaking
- Location: Bhyd Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST B-SYSTEM HYDRAULIC QUANTITY WHILE IN FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEAKAGE IN B-SYSTEM HYDRAULIC RETURN LINE AT CASE DRAIN TEE FITTING.  A FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITH A PERMANENT LINE.  THE HYDRAULIC SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
